# SDR CALA2014092601280

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N12116
- Make and model: Boeing 757224
- Aircraft serial: 27558
- Aircraft time: 76,215 hours, 16,007 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110693
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 1685 STRINGER 29 RT IS CORRODED.  ACCOMPLISHED STRINGER REPAIR ON IAW SRM 53-00 -03 REPAIR 1.
